# SDR SWIA200311841

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 1,229 hours, 1,007 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE GEAR WAS RETRACTED, RECEIVED NOSE DOOR, GEAR DISAGREE, WOW INPUT, AND NWS STRG MESSAGES.  RETURNED COS.  FOUND NR 1 AND NR 2 NOSE TIRES DEBRAIDED DUE TO NOSE LINK DISCONNECTED.  INSTALLED SERVICEABLE NR 1 AND NR 2 NOSE TIRE ASSEMBLIES.  INSPECTED NOSE LINK FOR DAMAGE.  NONE NOTED.  OPS CHECK GOOD.
